# SDR MWEA99550

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 99581592
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIGHT PYLON VERTICAL WEB U-CHANNEL OUTBOARD OF STATION 859.  MTC FABRICATED AND INSTALLED DOUBLERS.
